Optimal partitioning method for stability analysis of continuous/discrete delay systems

Full text for this resource is not available from the Research Repository.

Feng, Zhiguang ORCID: 0000-0003-1037-1529, Lam, J and Yang, G-H (2015) Optimal partitioning method for stability analysis of continuous/discrete delay systems. International Journal of Robust and Nonlinear Control, 25 (4). 559 - 574. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35381
DOI https://doi.org/10.1002/rnc.3106
Official URL http://onlinelibrary.wiley.com/doi/10.1002/rnc.310...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords delays; control; time-delay systems; Lyapunov functional; linear matrix inequalities; inequality; algorithms
Citations in Scopus 92 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login